# SDR UPS09654280

- Difficulty date: January 5, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-300
- Aircraft serial: 27757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AFT FLAP UPPER SKIN HAS 4 DENTS CLASSIFIED AS A MAJOR REPAIR.  REPAIRED IAW EO B767-5750-31777 AND SRM 51-70-10 REPAIR 2. INTERIM REPAIR D-392146.
